Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




196 Publications

2020 | Journal Article | IST-REx-ID: 7554 | OA
H. Edelsbrunner and A. Nikitenko, “Weighted Poisson–Delaunay mosaics,” Theory of Probability and its Applications, vol. 64, no. 4. SIAM, pp. 595–614, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7567 | OA
A. Choudhary, S. Kachanovich, and M. Wintraecken, “Coxeter triangulations have good quality,” Mathematics in Computer Science, vol. 14. Springer Nature, pp. 141–176, 2020.
View | Files available | DOI
 
2020 | Preprint | IST-REx-ID: 7568 | OA
J.-D. Boissonnat and M. Wintraecken, “The topological correctness of the PL-approximation of isomanifolds,” EUROCG 2020. .
View | Download Preprint (ext.)
 
2020 | Journal Article | IST-REx-ID: 7666 | OA
H. Edelsbrunner and K. Ölsböck, “Tri-partitions and bases of an ordered complex,” Discrete and Computational Geometry, vol. 64. Springer Nature, pp. 759–775, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7791 | OA
A. Akopyan and R. Karasev, “When different norms lead to same billiard trajectories?,” European Journal of Mathematics. Springer Nature, 2020.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7905 | OA
A. Brown and B. Wang, “Sheaf-theoretic stratification learning from geometric and topological perspectives,” Discrete and Computational Geometry. Springer Nature, 2020.
View | Files available | DOI | arXiv
 
2020 | Thesis | IST-REx-ID: 7944 | OA
Z. Masárová, “Reconfiguration problems,” IST Austria, 2020.
View | Files available | DOI
 
2020 | Conference Paper | IST-REx-ID: 7952 | OA
J.-D. Boissonnat and M. Wintraecken, “The topological correctness of PL-approximations of isomanifolds,” in 36th International Symposium on Computational Geometry, Zürich, Switzerland, 2020, vol. 164.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8940 | OA
J.-D. Boissonnat, S. Kachanovich, and M. Wintraecken, “Triangulating submanifolds: An elementary and quantified version of Whitney’s method,” Discrete & Computational Geometry. Springer Nature, 2020.
View | DOI | Download Published Version (ext.)
 
2020 | Journal Article | IST-REx-ID: 9111 | OA
A. Brown, O. Bobrowski, E. Munch, and B. Wang, “Probabilistic convergence and stability of random mapper graphs,” Journal of Applied and Computational Topology. Springer Nature, 2020.
View | Files available | DOI | arXiv
 

Filters and Search Terms

type<>research_data

Search

Filter Publications